Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin

Posted by Torrey on March 19, 1999, at 1:40:49

In reply to Wellbutrin, posted by dave on March 15, 1999, at 12:49:04

Dave, I had severe itching for the first few weeks on Wellbutrin. I broke out in a rash over a large part of my body, and went to a doctor thinking I had a skin disease. He gave me cortisone, which reduced the itching, but it didn't go away. I mentioned the itching to my psychiatrist, and she said it was probably the Wellbutrin, and to give it some time.

After several weeks, the rash and the itching went away. The Wellbutrin worked great for my depression - the quickest response I have ever had to an AD - so I do think its a good medication. I was taking the 75mg and 100mg non-SR tablets.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Torrey thread:3716